I Hope It's Solved 2018


Date
Mar 10 - 11, 2018
City
Edmonton, Alberta, Canada
Venue

Finning Canada

Address
16901 109 Avenue, Edmonton, Alberta
Organizer
Alberta Cubers
WCA Delegate
Kristopher De Asis
Contact

E-Mail

Competitor Limit
30
Information
Events
Competitors
20
Registration period

Online registration opened and closed .

Registration requirements
This competition is over, click here to display the registration requirements it used.
Event Name Best Average Citizen of Solves
3x3x3 Blindfolded Jake Klassen 22.41 DNF Canada DNFDNF22.41
3x3x3 Fewest Moves Paris Dorn 30 32.67 Canada 303632
4x4x4 Blindfolded Jake Klassen 4:01.47 Canada DNF4:01.47DNF
5x5x5 Blindfolded Jake Klassen 8:08.81 Canada 8:08.81DNFDNF
3x3x3 Multi-Blind Jake Klassen 17/20 52:02 Canada 17/20 52:02DNF14/22 1:00:00
Event Round Format Time limit Proceed
3x3x3 Blindfolded First round Bo3 30:00.00 cumulative * Top 75% advance to next round
Second round Bo3 30:00.00 cumulative * Top 75% advance to next round
Final Bo3 30:00.00 cumulative *
3x3x3 Fewest Moves Final Mo3 1 hour
4x4x4 Blindfolded Final Bo3 1:00:00.00 cumulative *
5x5x5 Blindfolded Final Bo3 2:00:00.00 cumulative *
3x3x3 Multi-Blind Final Bo3 10:00.00 per cube, up to 60:00.00

Time limit

If you reach the time limit during your solve, the judge will stop you and your result will be DNF (see Regulation A1a4).
A cumulative time limit may be enforced (see Regulation A1a2).

Format

The format describes how to determine the ranking of competitors based on their results. The list of allowed formats per event is described in Regulation 9b. See Regulation 9f for a description of each format.

The cost per competitor is free. Please pre-register online so your scorecards can be prepared ahead of time.

Online registration will close on March 7th, 2018 at 11:59 PM (MT).

Event Format Rounds Day
3x3x3 Blindfolded Best of 3 3 Sunday
4x4x4 Blindfolded Best of 3 1 Saturday
5x5x5 Blindfolded Best of 3 1 Saturday
3x3x3 Multiple Blindfolded Best of 3 1 Saturday & Sunday
Fewest Moves Competition Mean of 3 1 Sunday

Note that the schedule is tentative, and is subject to change once we have a better estimate of the turnout. Please plan to arrive at least 15 minutes before a 3x3x3 Multiple Blindfolded attempt to drop off your cubes.

Saturday, March 10th, 2018

Start End Event Format Proceeding Time Limit
1:00 PM 2:15 PM 4x4x4 Blindfolded Best of 3 60 Minutes Cumulative
2:15 PM 3:30 PM 3x3x3 Multiple Blindfolded (Attempt 1) Best of 3 10 Minutes/Cube (Max. 60 Minutes)
3:30 PM 6:00 PM 5x5x5 Blindfolded Best of 3 120 Minutes Cumulative
6:00 PM 7:15 PM 3x3x3 Multiple Blindfolded (Attempt 2) Best of 3 10 Minutes/Cube (Max. 60 Minutes)

Sunday, March 11th, 2018

Start End Event Format Proceeding Time Limit
9:30 AM 10:30 AM Fewest Moves Competition (Attempt 1) Mean of 3
10:30 AM 11:30 AM 3x3x3 Multiple Blindfolded (Attempt 3) Best of 3 10 Minutes/Cube (Max. 60 Minutes)
11:30 AM 1:00 PM Lunch Best of 3 90 Minutes Cumulative
1:00 PM 2:15 PM Fewest Moves Competition (Attempt 2) Mean of 3
2:15 PM 3:15 PM 3x3x3 Blindfolded Round 1 Best of 3 30 Minutes Cumulative
3:15 PM 4:30 PM Fewest Moves Competition (Attempt 3) Mean of 3
4:30 PM 5:00 PM 3x3x3 Blindfolded Round 2 Best of 3 Top 75% 30 Minutes Cumulative
5:00 PM 5:30 PM 3x3x3 Blindfolded Finals Best of 3 Top 75% 30 Minutes Cumulative
5:30 PM 6:00 PM Awards